Hi After having 2 miscarriages my gynecologist diagnosed me with protein s deficiency she said while im pregnant i have to use clexane but when not pregnant i dont have to use anything except when flying . A few years later I met another doctor who suggested i take 100mg aspirin as a precautionary measure. After 3 years of being on aspirin i now developed a stomach ulcer. So I want to quit the aspirin as according to the first dr I don't really need it and it is causing side effects. So is this recommended and how do i do it safely? I am 31 years old and also have colitis.
I'm sorry to hear you're having some difficulty. There is no strict indication for aspirin in your case, and if it is causing you significant difficulty I would stop it after discussion with your physician first. If you have a clotting/bleeding disorder, it is worth checking in with a vascular medicine specialist or hematologist (blood doctor). I would also verify that you did in fact have Protein S deficiency. It is often misdiagnosed. Best of luck to you!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.